Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 631416, 6 pages
http://dx.doi.org/10.1155/2014/631416
Research Article

Analytical Approximate Solutions for a General Class of Nonlinear Delay Differential Equations

Department of Mathematics, “Politehnica” University of Timişoara, Piaţa Victoriei 2, 300006 Timişoara, Romania

Received 12 June 2014; Accepted 9 July 2014; Published 24 July 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 Bogdan Căruntu and Constantin Bota. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bogdan Căruntu and Constantin Bota, “Analytical Approximate Solutions for a General Class of Nonlinear Delay Differential Equations,” The Scientific World Journal, vol. 2014, Article ID 631416, 6 pages, 2014. https://doi.org/10.1155/2014/631416.